Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Fujitsu

Members
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Fujitsu

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I faint every time I get my blood drawn and it's not because of needles or the sight of blood, it's because of pots. I started laying down during blood withdrawal and I do get palms,etc but no fainting. Anyone here go through the same thing?
  2. I went for some acupuncture today. Doesn't hurt at all and super relaxing! As soon as it was over I felt sooo much relief. I got up no palps,no dizziness! Will go next week again. I can highly recommend! Anyone here get acupuncture for their pots?
  3. Anyone here taking Klonopin and if so how much/how often and is it helping? I started taking 0.5mg a day and it completely diminishes my pots symptoms. My mom has also had these symptoms most of her life and has taken Xanax as needed and has not become addicted. Also her pots symptoms disappeared after menopause, so this whole condition has a lot to do with hormones. I know they say it's addictive etc, but my psychiatrist said such a low dose taken twice a day won't cause an addiction. Just wanted to hear your klonopin stories and if it's helped. I'd rather take klonopin than a ton of other meds:/
  4. I want to my internist doctor today and told him everything and he brushed it all off. Checked my blood pressure, said it was good. Listened to the heart, said it was good and took an EKG and it was normal and good. All of this turned out good while I'm sitting in his chair with a headache and inner vibrations. Left feeling hopeless. Guys, which doctor can actually treat this? Neurologist? Cardiologist? It sucks running from to doctor to doctor and getting nothing Please help!
  5. Thank you so much for your answers, guys! I've started drinking about 2 cups of wine and for some reason it helps relax my symptoms and my nervous system but..... the next day I'm getting internal vibrating and trembling 😕
  6. Thank you so much for the detailed answer!!!! This whole thing is so debilitating and no one understands because you look healthy but your body is going crazy on the inside. I wish there was a natural way to control this
  7. I am naturally a very anxious person and worry about everything. I had my first panic attack at the age of 20 and it lasted all day until I went to the ER and they gave me a Xanax. After that I went to a psychiatrist and he prescribed Lexapro and Ativan. The medication did help because I didn't have anymore panic attacks after that just got anxious at times but overall felt ok. Soon after I quit taking the medication because I was feeling better. Then 25 hit. I remember the exact day I felt the vibrations in my body, came out of nowhere and lasted all day/everyday. Felt vibrations, palpitations, tremors, terrible headaches and it would get worse around my period/during ovulation. I didn't know what to do so I went to the psychiatrist again he prescribed 20 mg of Lexapto and .5 Klonopin to take as needed. The Klonopin did help, I would take it every night! Now I take it every other night or when I feel terrible. I found out about pots and dysautomia last year. I put all the pieces together. I remember and always feeling lightheaded and having blurry vision for a few seconds after standing up from a crouching pose. I also always faint after they take my blood ( No I'm not afraid fo needles.) Basically my adrenals are producing too much adrenaline and idk what to do. I started taking natural supplements like a multivitamin, L-arginine, magnesium taurate, Dim and L theanine. These supplements do help but only for a bit. Do you guys have any advice. I know I probably should take a beta blocker but I'm scared to go on more meds. Please help guys Anyone else here have Hyperadrenic pots? How do you control this awful adrenaline ?
  8. So last month I drank whiskey for the first time ever, which was like 2 small shots. Whiskey is about 40% alcohol. I don't drink, so this was the first time I ever felt drunk. About an hour after drinking that small amount, the rush of adrenaline suddenly started, heart was beating super fast, blood pressure was high, tingly and numb hands. This lasted for about 6 hours. 6 hours of h*** I thought I was dying, then I realized to take the Klonopin and that eased everything down and I started to feel better. I know you can say this was a panic attack but I wasn't panicking and I do have hyperadrenic pots. So I'm thinking the alcohol intensified my pots Have you guys ever felt this way after feeling tipsy/drunkish? If so, does this mean I can't drink alcohol? No wine? Please help guys.
×
×
  • Create New...